Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 7, NWS Austin/San Antonio, TX

March 28, 2014Fayette County, Gonzales County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 28, 2014, 6:44 PM CDT for Fayette County, Gonzales County, Lavaca County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2014, 6:44 PM CDT (23:44 UTC)
Expired
Mar 28, 2014, 7:30 PM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Fayette County, TX, Gonzales County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 102 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 6:50 PM CDTHAIL 14 Se Flatonia, TX
Mar 28, 7:10 PM CDTHAIL 0.58 N Hallettsville, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 12:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-480 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WUUS54 KEWX 282344
SVREWX
TXC149-177-285-290030-
/O.NEW.KEWX.SV.W.0007.140328T2344Z-140329T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CDT FRI MAR 28 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FAYETTE COUNTY...
  NORTHEASTERN GONZALES COUNTY...
  NORTHWESTERN LAVACA COUNTY...

* UNTIL 730 PM CDT.

* AT 642 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR FLATONIA...AND MOVING SOUTHEAST AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE FLATONIA... MOULTON AND
  HALLETTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2934 9699 2966 9734 2976 9712 2965 9685
      2959 9683 2958 9679
TIME...MOT...LOC 2344Z 309DEG 18KT 2967 9712

$$
2 follow-up statements
551 
WWUS54 KEWX 282356
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT FRI MAR 28 2014

TXC149-177-285-290030-
/O.CON.KEWX.SV.W.0007.000000T0000Z-140329T0030Z/
FAYETTE TX-GONZALES TX-LAVACA TX-
656 PM CDT FRI MAR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN LAVACA...NORTHEASTERN GONZALES AND SOUTHWESTERN
FAYETTE COUNTIES...

AT 655 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS 
LOCATED NEAR FLATONIA...MOVING SOUTHEAST AT 20 MPH. WE HAVE HAD TWO 
REPORTS OF QUARTER SIZE HAIL IN AND AROUND FLATONIA IN THE LAST 15 
MINUTES. ANOTHER POSSIBLY SEVERE STORM IS LOCATED BETWEEN 
NEWTONVILLE AND NICKLE.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ENGLE...HENKHAUS...KOMENSKY...MORAVIA...WITTING...BRESLAU...WIED...
HACKBERRY...MONT...WORTHING AND HALLETTSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2934 9699 2966 9734 2972 9717 2972 9701
      2965 9685 2959 9683 2958 9679
TIME...MOT...LOC 2356Z 309DEG 18KT 2963 9707

$$
128 
WWUS54 KEWX 290020
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT FRI MAR 28 2014

TXC149-177-290029-
/O.CAN.KEWX.SV.W.0007.000000T0000Z-140329T0030Z/
FAYETTE TX-GONZALES TX-
720 PM CDT FRI MAR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GONZALES AND
SOUTHWESTERN FAYETTE COUNTIES IS CANCELLED...

LAT...LON 2934 9699 2951 9717 2963 9704 2963 9693
      2963 9687 2959 9683 2958 9679
TIME...MOT...LOC 0019Z 309DEG 18KT 2956 9697

$$

TXC285-290030-
/O.CON.KEWX.SV.W.0007.000000T0000Z-140329T0030Z/
LAVACA TX-
720 PM CDT FRI MAR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN LAVACA COUNTY...

AT 710 PM CDT...A TRAINED SPOTTER REPORTED HALF INCH SIZED HAIL 8 
MILES NORTH OF HALLETTSVILLE. 

AT 716 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR MORAVIA...OR 9 MILES NORTH OF HALLETTSVILLE...MOVING 
SOUTHEAST AT 20 MPH. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIED...
HACKBERRY...MONT AND WORTHING

LAT...LON 2934 9699 2951 9717 2963 9704 2963 9693
      2963 9687 2959 9683 2958 9679
TIME...MOT...LOC 0019Z 309DEG 18KT 2956 9697

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:31 PM CDT, 13 minutes earlier.

Area forecast discussion, Mar 28, 6:31 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT FRI MAR 28 2014

.UPDATE...
CHANGES HAVE BEEN MADE TO SEVERE THUNDERSTORM WATCH #36. WE HAVE
ALSO OPTED TO ALLOW THE RED FLAG WARNING TO EXPIRE.

&&

.DISCUSSION...
WE HAVE UPDATED THE FORECAST TO REMOVE HAYS...TRAVIS AND
WILLIAMSON COUNTIES FROM SEVERE THUNDERSTORM WATCH #36. THE WATCH
CONTINUES FOR BASTROP...CALDWELL...FAYETTE AND LEE COUNTIES UNTIL
7 PM CDT.

ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE FOR AREAS ALONG AND WEST
OF HIGHWAY 281 THIS EVENING. WESTERLY WINDS WILL SLOWLY DECREASE
THIS EVENING...BUT RH/S WILL BE SLOW TO INCREASE WITH DRY AIR
INTACT. IN ADDITION... A COLD FRONT WILL MOVE THROUGH OVERNIGHT...
BRINGING A NORTHERLY WIND SHIFT.

&&

.PREV DISCUSSION... /ISSUED 618 PM CDT FRI MAR 28 2014/

AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. THE DRYLINE
HAS ALLOWED SFC WINDS TO SHIFT TO THE W-NW ACROSS AREAS GENERALLY
WEST OF A LINE FROM KGTU TO KHYI TO KPEZ. THE DRYLINE WILL
CONTINUE TO MAKE A SLOW EASTWARD PROGRESSION THIS EVENING...BUT
WILL BE OVERTAKEN BY A COLD FRONT ARRIVING IN THE NEXT FEW HOURS.
SFC WINDS WILL BECOME NW-NRLY 10 TO 15 KTS THROUGH THE OVERNIGHT
HOURS. A GRADUAL VEERING TO THE NE THEN EAST IS EXPECTED
THROUGHOUT THE DAY ON SATURDAY...WITH WINDS RETURNING TO SE AT
KDRT. WINDS WILL REMAIN 10 TO 15 KTS. THE TAIL-END OF A LINE OF
CONVECTION IS MOVING OUT OF THE AREA AND SHOULD BE CONFINED TO E/SE
TX BEFORE SUNSET.

PREV DISCUSSION... /ISSUED 514 PM CDT FRI MAR 28 2014/

UPDATE...
AN UPDATE HAS BEEN MADE TO SEVERE THUNDERSTORM WATCH #36.

DISCUSSION...
BASED ON RECENT RADAR TRENDS...WE HAVE OPTED TO ADD CALDWELL AND
FAYETTE COUNTIES TO SEVERE THUNDERSTORM WATCH #36. WITH DRY AIR
MOVING IN FROM THE WEST...WE HAVE REMOVED LLANO...BURNET AND
BLANCO COUNTIES FROM THIS WATCH. NO OTHER CHANGES TO THE FORECAST
AT THIS TIME.

PREV DISCUSSION... /ISSUED 309 PM CDT FRI MAR 28 2014/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
THE DRY LINE PUNCHING EASTWARD WAS RAPIDLY APPROACHING THE I35
CORRIDOR WITH TAIL END CONVECTION SKIRTING THE FAR NRN COUNTIES.
ISOLATED-SCATTERED STORMS ACROSS THE FAR NERN CWA THRU THE
EVENING HOURS...THEN SLIGHT CHANCE STORMS ACROSS THE FAR EASTERN
CWA BETWEEN 7 AND 10 PM THIS EVENING. APPEARS THE DRY LINE IS
ADVANCING FURTHER EAST OVER THE CENTRAL/SRN CWA THIS AFTERNOON AND
LIKELY CUTTING OFF THE S-SWLY LOW LEVEL INFLOW TO THE STORMS TO
THE NORTH....NOT ALLOWING FOR MUCH SWD DEVELOPMENT. OTHERWISE
CLEARING AND COOLER TONIGHT AS THE COLD FRONT DROPS SWD BEHIND THE
DRY LINE AND COOLER NLY WINDS OF 10-15 MPH DEVELOP. A WEAL RIDGE
PREVAILS ALOFT OVER THE WEEKEND. SUNNY...DRY AND NOT AS WARM
SATURDAY...CONTINUED CLEAR AND COOL SATURDAY NIGHT. A LIGHT RETURN
FLOW DEVELOPS SATURDAY NIGHT AS THE SURFACE RIDGE SLIDES EAST.

LONG TERM (SUNDAY THROUGH FRIDAY)...
INCREASING SLY RETURN FLOW SUNDAY...THEREFORE BREEZY AND WARMER.
LOW LEVEL MOISTURE RETURNS SUNDAY NIGHT WITH PATCHY FOG POSSIBLE
ACROSS THE EASTERN CWA. MORE ACTIVE WESTERLY FLOW ALOFT DEVELOPS
EARLY NEXT WEEK INTO MUCH OF NEXT WEEK AS A LOW DROPS SEWD ACROSS
NRN CA TOWARDS THE FOUR CORNERS REGION/SRN ROCKIES. WITH DEEPENING
MOISTURE ACROSS S CENTRAL TX...HAVE CONTINUED SLIGHT TO LOW CHANCE
POPS(SHOWERS/STORMS) FROM TUESDAY INTO THURSDAY. THE GFS KICKS THE
UPPER LOW INTO THE MID WEST THURSDAY...DRIVING A COLD FRONT THRU
THE AREA THURSDAY AFTERNOON/NIGHT....WHILE THE ECMWF HAS THE UPPER
LOW KICKING FURTHER NORTH WITH SWLY FLOW CONTINUING INTO
FRIDAY...WITH A WEAKER STALLING COLD FRONT ON FRIDAY. HAVE GONE
WITH THE DRIER GFS SOLUTION WHICH IS IN LINE WITH PREVIOUS
THINKING AND ADJACENT WFOS.

FIRE WEATHER...
NO CHANGES TO THE RED FLAG WARNING THRU 6 PM THIS EVENING.
20-FOOT WIND SPEED HAVE DECREASED IN THE LAST OVER THE RIO GRANDE
PLAINS. THE HILL COUNTRY COULD SEE AN HOUR OR TWO OF REACHING RED
FLAG CONDITIONS JUST BEHIND THE DRY LINE. WILL CONTINUE TO
MENTION ELEVATED FOR THE REMAINDER OF THIS EVENING AND AGAIN
SATURDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              49  79  49  81  53 /  -    0   0   0  -
AUSTIN BERGSTROM INTL AIRPORT  45  78  45  80  50 /  -    0   0   0  -
NEW BRAUNFELS MUNI AIRPORT     48  80  47  81  52 /  -    0   0   0  -
BURNET MUNI AIRPORT            46  77  46  79  52 /  -    0   0   0  -
DEL RIO INTL AIRPORT           52  81  55  83  57 /   0   0   0   0  -
GEORGETOWN MUNI AIRPORT        46  77  46  80  51 /  -    0   0   0  -
HONDO MUNI AIRPORT             50  83  51  85  55 /   0   0   0   0  -
SAN MARCOS MUNI AIRPORT        47  79  46  79  51 /  -    0   0   0  -
LA GRANGE - FAYETTE REGIONAL   50  79  48  81  53 /  20   0   0   0  -
SAN ANTONIO INTL AIRPORT       51  81  51  82  55 /  -    0   0   0  -
STINSON MUNI AIRPORT           52  82  51  83  56 /  -    0   0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...25
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 28, 6:31 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT FRI MAR 28 2014

TXZ171>173-183>194-202>209-217>225-228-290700-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
631 PM CDT FRI MAR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE SOUTHEASTWARD
ACROSS THE FAR EASTERN PORTIONS OF SOUTH CENTRAL TEXAS AND INTO
SOUTHEAST TEXAS THIS EVENING. THE MAIN CONCERN FROM THESE STORMS
WILL BE LARGE HAIL AND DAMAGING WINDS. THE THUNDERSTORMS WILL MOVE
SOUTHEAST OF OUR AREA THIS EVENING BEFORE DISSIPATING TONIGHT.

VERY DRY AND WARM CONDITIONS WILL CONTINUE ACROSS AREAS WEST OF
HIGHWAY 281 THIS EVENING. LOW RELATIVE HUMIDITIES COUPLED WITH
BREEZY WEST TO NORTHWEST WINDS WILL ALLOW ELEVATED FIRE WEATHER
CONDITIONS TO PERSIST THROUGH THIS EVENING. RELATIVE HUMIDITIES
WILL BEGIN TO INCREASE AFTER SUNSET AS TEMPERATURES FALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Mar 28, 6:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             3 SW WELLS BRANCH       30.41N  97.72W
03/28/2014  E0.70 INCH       TRAVIS             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400210

SBS
Local storm report, Mar 28, 6:08 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 W BASTROP             30.12N  97.34W
03/28/2014  E1.00 INCH       BASTROP            TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400211

SBS
Local storm report, Mar 28, 6:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             4 SE SMITHVILLE         29.97N  97.11W
03/28/2014  M1.25 INCH       FAYETTE            TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400212

SBS
Local storm report, Mar 28, 6:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             8 NNE MULDOON           29.93N  97.02W
03/28/2014  E0.88 INCH       FAYETTE            TX   PUBLIC

&&

EVENT NUMBER EWX1400213

SBS
Local storm report, Mar 28, 6:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             LA GRANGE               29.91N  96.88W
03/28/2014  E0.25 INCH       FAYETTE            TX   PUBLIC

&&

EVENT NUMBER EWX1400214

SBS
Local storm report, Mar 28, 6:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
630 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             MULDOON                 29.82N  97.07W
03/28/2014  E0.25 INCH       FAYETTE            TX   PUBLIC

&&

EVENT NUMBER EWX1400215

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 6:25 AM CDTRed Flag WarningEWXDimmit, Edwards, Kinney, Maverick, Uvalde, Val Verde and 1 more12 hr
Mar 28, 2:25 PM CDTSpecial Weather StatementEWXBurnet50 min
Mar 28, 2:47 PM CDTSpecial Weather StatementEWXWilliamson43 min
Mar 28, 3:13 PM CDTSpecial Weather StatementEWXWilliamson47 min
Mar 28, 3:37 PM CDTSevere Thunderstorm WarningEWXWilliamson38 min
Mar 28, 4:02 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson43 min
Mar 28, 4:10 PM CDTSpecial Weather StatementEWXWilliamson50 min
Mar 28, 4:20 PM CDTSpecial Weather StatementEWXMilam40 min
Mar 28, 4:33 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson42 min
Mar 28, 4:59 PM CDTSpecial Weather StatementEWXLee46 min
Mar 28, 5:06 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis39 min
Mar 28, 5:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee52 min
Mar 28, 5:48 PM CDTSpecial Weather StatementEWXLee42 min
Mar 28, 6:09 PM CDTSevere Thunderstorm WarningEWXFayette, Lavaca, Lee51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.